# SDR CALA2014052291116

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660 LBL 3 MAIN DECK FLOORBEAM CORRODED, REMOVED DAMAGE.  HFEC, FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-60-51 REPAIR 1 & ECRA 5320-02221.
